Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Painful ulcer on right labia and lymph node on groin. Used cephalexin. Any idea?

hi, i have an extremely painful ulcer on my right labia. It started off as a small bump about two weeks ago but has gotten progressively larger. My regular doctor thought it was an abscess and prescribed cephalexin which didn't help. I saw my gyn on Monday, who took cultures and said it was an ulcer but she wasn't sure what caused it. It has been grayish some days and yellowish the next. Does not hurt when i urinate. Only when i walk and sit. My regular doctor also said I have a swollen lymph node on my right groin. What could this be?
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It is possible you have a veneral disease such as lymphogranurum venerum or syphilis. Partner screening as well as treatment should be considered. If recent sexual adventure was undertaken, then veneral (sexually transmissible) disease is much likely. However, these are treatable conditions.

Take care
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor